Polynomial maps on groups. II

Passi, Inder Bir S. (1973) Polynomial maps on groups. II Mathematische Zeitschrift, 135 (2). pp. 137-141. ISSN 0025-5874

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/wnr9u484384581...

Related URL: http://dx.doi.org/10.1007/BF01189350


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:56782
Deposited On:25 Aug 2011 09:57
Last Modified:25 Aug 2011 09:57

Repository Staff Only: item control page